# SDR AALA2020081099006

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,873 hours, 14,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LIGHT BATTERY (13WL) FAILED EMERGENCYPOWER SUPPLY UNIT SYSTEM TEST. REMOVED AND REPLACED AFT BATTERY (13WL) PER AMM 33-51-38.
